Alert archive / Florida / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS Jacksonville, FL

May 3, 2013Duval County, Florida

NWS Jacksonville, FL issued this flash flood warning at May 3, 2013, 6:10 AM EDT for Duval County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2013, 6:10 AM EDT (10:10 UTC)
Expired
May 3, 2013, 9:15 AM EDT
In force
3 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 18 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2013-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2013-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WGUS52 KJAX 031010
FFWJAX
FLC031-031315-
/O.NEW.KJAX.FF.W.0002.130503T1010Z-130503T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 AM EDT FRI MAY 3 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 915 AM EDT

* AT 608 AM EDT...THE PUBLIC REPORTED FLOODING NEAR MCCOYS CREEK AND 
  HOGANS CREEK. ADDITIONAL HEAVY RAINFALL WILL CONTINUE OVER THOSE   
  AREAS THROUGH THE MORNING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  RIVERSIDE...NORMANDY AND DOWNTOWN JACKSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DUE TO LOCALLY HEAVY RAINFALL...FLASH FLOODING IS EITHER OCCURRING...
OR EXPECTED TO RAPIDLY OCCUR...ALONG MONCRIEF CREEK...MCCOYS CREEK...
AND HOGANS CREEK IN NORTHWESTERN JACKSONVILLE.

ALONG MONCRIEF CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED IN THE
AREA OF LEONARD CIRCLE WEST FROM WEST 26TH STREET TO WEST 33RD STREET
AND THEN ALONG THE CREEK FROM WEST 33RD STREET TO NEAR GOLFBROOK
DRIVE. THE BRIDGE AT WEST 33RD STREET MAY BE IMPASSIBLE DUE TO
FLOWING WATER. FLOODING IS ALSO POSSIBLE NEAR MONCRIEF ROAD AT AND
NEAR WHERE THE MONCRIEF CREEK CROSSES THE ROADWAY.

ALONG MCCOYS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED FROM NEAR
INTERSTATE 10 NORTHWARD THROUGH HOLLYBROOK PARK TO THE INTERSECTION
OF MCCOY CREEK BOULEVARD AND FITZGERALD STREET. FROM THAT
INTERSECTION THE FLOODING WILL MOVE EAST ALONG MCCOY CREEK BOULEVARD
TO INTERSTATE 95 AND THIS INCLUDES THE BRIDGES CROSSING THE CREEK AT
KINGS AND STOCKTON STREETS. WATER ALONG MCCOY CREEK BOULEVARD MAY BE
THREE TO FOUR FEET DEEP WITH A SWIFT CURRENT. DO NOT TRY TO DRIVE
ALONG MCCOY CREEK BOULEVARD OR CROSS THE CREEK AT KINGS AND STOCKTON
STREETS.

ALONG HOGANS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED NEAR SHANDS
MEDICAL CENTER...AND CONFEDERATE...HENRY J KLUTHO...AND JEFFERSON
STREET PARKS. THIS INCLUDES BRIDGE CROSSINGS...WALKWAYS...AND LOCAL
BUSINESSES. WATER MAY BE SEVERAL FEET DEEP WITH A SWIFT CURRENT. DO
NOT TRY TO WALK OR DRIVE IN THESE AREAS.

INTERESTS ALONG THESE CREEKS SHOULD IMMEDIATELY PREPARE TO PROTECT
LIFE AND PROPERTY FROM FLOODING. DUE TO THE SWIFT CURRENTS IN THE
CREEKS. PERSONS SHOULD NOT ENTER OR DRIVE INTO FLOODED AREAS.
REMEMBER...TURN AROUND DON'T DROWN. DO NOT DRIVE INTO FLOODED AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3025 8166 3025 8182 3044 8181 3044 8167
      3038 8161 3031 8162 3032 8164 3032 8167
      3030 8168 3028 8168

$$

SANDRIK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at May 3, 3:15 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 3, 3:15 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EDT FRI MAY 3 2013

...WINDY AND WET CONDITIONS TODAY AND TONIGHT...
...ROUGH CONDITIONS OFFSHORE THROUGH MUCH OF THE WEEKEND...

.SHORT TERM /TODAY THROUGH SUNDAY/...
FULL NOR'EASTER UNDERWAY ACROSS THE REGION...WITH BANDS OF RAIN
HEAVY AT TIMES CONTINUING TO STREAM ACROSS NE FL INTO SE GA.
THE BAND OF PRECIP WILL BE SLOW TO NUDGE TO THE SOUTH LATER
TODAY...WITH A SLOW WEAKENING TREND INDICATED BY MOST OF THE
HIGH RES/HEMISPHERIC MODELS. WILL CONTINUE THE AREAL FLOOD WATCH
FOR MOST AREAS THROUGH TONIGHT...WITH ANOTHER 1-3 INCHES POSSIBLE
DURING THE NEXT 24 HOURS. STRONG WINDS WILL CONTINUE THROUGH AT
LEAST TNGT. WILL ISSUE A WIND ADVISORY TODAY/TNGT FOR THE COASTAL
COUNTIES WITH LAKE WIND ADVISORIES INTO THE CENTRAL INLAND COUNTIES.
TEMPERATURES WILL BE HELD DOWN WITH CLOUDS/PRECIP TODAY WITH LOWER
TO MID 70S FOR MOST LOCATIONS. LOWER/MID 60S WILL PREVAIL FOR LOWS
TNGT.

STRONG UPPER LEVEL LOW PRESSURE ACROSS THE MISSISSIPPI VALLEY WILL
MOVE SOUTHEAST OVER THE WEEKEND...WITH THE GULF UPPER LOW BEING
ABSORBED. PRECIP COVERAGE AND WINDS WILL BEGIN TO DECREASE SATURDAY
WITH HEAVY RAINFALL POTENTIAL DIMINISHING. A COLD FRONTAL BOUNDARY
WILL APPROACH THE AREA SATURDAY NIGHT...CROSSING NE FL SUNDAY.
WILL USE HIGH END CHANCE TO LIKELY POPS FOR THE FRONTAL CROSSING.
DAYTIME TEMPERATURES WILL WARM SLIGHTLY FROM THE MUCH BELOW NORMAL
VALUES OF THURSDAY AND TODAY...BUT WILL REMAIN BELOW NORMAL. NEAR
NORMAL LOW TEMPERATURES WILL PREVAIL.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A HIGHLY AMPLIFIED BLOCKING PATTERN WILL CONTINUE ALOFT NEXT
WEEK. MODELS IN BETTER AGREEMENT IN SHOWING UPPER LOW OVER NORTH GA
MONDAY ONLY REACHING THE MID ATLANTIC COAST BY MIDWEEK. A DRYING
PATTERN WILL PREVAIL FOR THE LOCAL AREA WITH TEMPERATURES WARMING
TO NEAR NORMAL DURING THE DAY...WITH SEASONABLY COOL LOW
TEMPERATURES.

&&

.AVIATION...
BANDS OF SHOWERS WILL CONTINUE TO STREAM ACROSS ALL PORTS...WITH
MORE OCCASIONAL ACTIVITY AT GNV. MVFR WILL PREVAIL WITH PERIODS OF
IFR IN THE HEAVIER ACTIVITY. WITH TSTM COVERAGE ISOLATED...HAVE
KEPT TS WORDING OUT OF THE TAFS.

&&

.MARINE...
GALES WILL CONTINUE FOR ALL LEGS THROUGH TONIGHT. BY SATURDAY
EXPECT SOLID SCA WITH OCCASIONAL GUSTS TO GALE. WINDS/SEAS WILL
SUBSIDE EARLY IN THE WEEK AS LOW PRESSURE DEPARTS TO THE NE.

RIP CURRENTS: HIGH RISK THROUGH SATURDAY. BREAKERS OF 5-7 FEET
THROUGH TONIGHT WITH A HIGH SURF ADVISORY.

&&

.HYDROLOGY...
AREAL FLOOD WATCH WILL CONTINUE THROUGH TONIGHT. SHORT FUSE ADVISORIES
AND WARNINGS MAY BE NEEDED THROUGH AT LEAST THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  60  73  57 /  80  40  60  50
SSI  71  65  72  65 /  80  40  40  40
JAX  72  64  74  63 / 100  40  50  50
SGJ  73  65  75  65 / 100  60  60  40
GNV  73  61  77  58 /  70  40  40  60
OCF  75  62  80  62 /  60  50  50  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-BRADFORD-CLAY-
     COLUMBIA-DUVAL-FLAGLER-HAMILTON-NASSAU-PUTNAM-ST JOHNS-
     UNION.

     LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BAKER-BRADFORD-
     CLAY-PUTNAM-UNION.

     HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

     HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-NASSAU-
     ST JOHNS.

GA...FLOOD WATCH THROUGH LATE TONIGHT FOR ATKINSON-BRANTLEY-CHARLTON-
     CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-PIERCE-WARE.

     LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BRANTLEY-CHARLTON-
     INLAND CAMDEN-INLAND GLYNN-WAYNE.

     HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-COASTAL
     GLYNN.

AM...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 2 PM EDT SUNDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

     GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

ALLEN/SANDRIK
Hazardous weather outlook, May 3, 4:08 AM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 AM EDT FRI MAY 3 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-041000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
408 AM EDT FRI MAY 3 2013

...FLOOD WATCH FOR MOST AREAS THROUGH FRIDAY NIGHT...

...WIND ADVISORY FOR THE COASTAL COUNTIES THROUGH TONIGHT...

...LAKE WIND ADVISORY FOR INLAND COUNTIES THROUGH TONIGHT...

...HIGH RISK OF RIP CURRENTS THROUGH SATURDAY NIGHT...

...HIGH SURF ADVISORY THROUGH TONIGHT...

...GALE WARNING FOR COASTAL WATERS THROUGH FRIDAY NIGHT THEN SMALL
CRAFT ADVISORY OVER THE WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HEAVY RAINFALL POTENTIAL WILL CONTINUE THROUGH TONIGHT FOR MUCH OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...WITH A FLOOD WATCH
CONTINUING. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE THIS
AFTERNOON.

STRONG EAST WINDS WILL CONTINUE THROUGH TONIGHT...WITH A WIND
ADVISORY IN EFFECT FOR THE COASTAL COUNTIES...AND A LAKE WIND
ADVISORY FURTHER INLAND.

STRONG ONSHORE FLOW AND ELEVATED SURF WILL RESULT IN A HIGH RISK OF
RIP CURRENTS AT AREA BEACHES...ALONG WITH A HIGH SURF ADVISORY.

GALE WARNINGS CONTINUE FOR THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

BREEZY TO WINDY CONDITIONS WILL PERSIST SATURDAY...WITH LAKE WIND
ADVISORIES POSSIBLE.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL PREVAIL
SATURDAY AND SUNDAY.

A HIGH RISK OF RIP CURRENTS WILL CONTINUE SATURDAY...WITH A MODERATE
RISK SUNDAY.

SMALL CRAFT ADVISORIES WILL PREVAIL FOR THE COASTAL WATERS THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, May 3, 1:43 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 AM EDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     NON-TSTM WND GST 4 SE ST. AUGUSTINE      29.86N 81.26W
05/03/2013  M46.00 MPH       AMZ454             FL   C-MAN STATION

            PEAK WIND GUST.

&&

SANDRIK
Local storm report, May 3, 3:47 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 AM EDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 AM     NON-TSTM WND GST 4 SE ST. AUGUSTINE      29.86N 81.26W
05/03/2013  M48 MPH          AMZ454             FL   C-MAN STATION

            PEAK WIND OF 42 KNOTS/48 MPH REPORTED.MEASUREMENT
            APPROXIMATELY 54 FEET ABOVE SEA LEVEL.

&&

SANDRIK
Special weather statement, May 3, 4:40 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 AM EDT FRI MAY 3 2013

FLZ033-030915-
ST. JOHNS-
440 AM EDT FRI MAY 3 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ST.
JOHNS COUNTY FOR STRONG WINDS VALID UNTIL 515 AM EDT...

AT 440 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF ELKTON...MOVING
NORTHWEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE...ELKTON...
ANASTASIA...BAKERSVILLE AND PICOLATA THROUGH 515 AM EDT. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2972 8137 2979 8157 2989 8161 2997 8161
      3004 8157 2988 8128
TIME...MOT...LOC 0840Z 118DEG 11KT 2984 8142

SANDRIK
Special weather statement, May 3, 4:52 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 AM EDT FRI MAY 3 2013

FLZ032-033-030945-
CLAY-ST. JOHNS-
452 AM EDT FRI MAY 3 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS VALID UNTIL 545 AM
EDT...

AT 453 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES SOUTHEAST OF GREEN COVE
SPRINGS...MOVING WEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND FLEMING ISLAND...SWITZERLAND...PENNEY FARMS...
LAKESIDE...GREEN COVE SPRINGS...DOCTORS INLET AND ASBURY LAKE THROUGH
545 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2997 8161 2989 8161 2984 8159 2992 8193
      3018 8185 3004 8157
TIME...MOT...LOC 0853Z 111DEG 12KT 2987 8151

SANDRIK
Local storm report, May 3, 5:38 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 AM EDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     FLASH FLOOD      ST. AUGUSTINE           29.89N 81.31W
05/03/2013                   ST. JOHNS          FL   BROADCAST MEDIA

            FOX30 ACTION NEWS REPORTING FLASH FLOODING NEAR KING AND
            CORDOVA STREETS. VEHICLES WERE BACKING OUT OF THE AREA
            DUE TO HIGH WATER.

&&

SANDRIK
Special weather statement, May 3, 5:47 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
547 AM EDT FRI MAY 3 2013

FLZ033-031030-
ST. JOHNS-
547 AM EDT FRI MAY 3 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS
COUNTY FOR STRONG WINDS VALID UNTIL 630 AM EDT...

AT 545 AM EDT NATIONAL WEATHER METEOROLOGISTS WERE TRACKING A SERIES
OF STRONG THUNDERSTORMS WITH THE FIRST CENTERED 12 MILES EAST OF
CRESCENT BEACH...AND THE SECOND 16 MILES EAST-SOUTHEAST. BOTH WERE
MOVING WEST-NORTHWEST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND CRESCENT BEACH...VILANO BEACH...SAINT
AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE
BEACH...SAINT AUGUSTINE...SPUDS...ELKTON...DUPONT CENTER AND BUTLER
BEACH THROUGH 630 AM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE AS EACH OF THESE
STORMS COMES ONSHORE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2967 8122 2966 8124 2971 8152 2975 8152
      2980 8156 2989 8161 2996 8160 3003 8169
      3011 8168 2994 8129 2988 8126 2977 8125
      2970 8121
TIME...MOT...LOC 0945Z 117DEG 15KT 2973 8106

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:13 PM EDTLake Wind AdvisoryJAXFlagler, Nassau7 hr
May 2, 8:44 PM EDTAreal Flood WarningJAXDuval, Saint Johns8 hr
May 2, 9:51 PM EDTSpecial Weather StatementJAXSaint Johns2 hr
May 2, 10:37 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns4 hr
May 3, 3:31 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Nassau, Union44 hr
May 3, 3:31 AM EDTWind AdvisoryJAXFlagler, Nassau24 hr
May 3, 3:37 AM EDTHigh Surf AdvisoryJAXFlagler, Nassau48 hr
May 3, 4:27 AM EDTFlash Flood WarningJAXSaint Johns3 hr
May 3, 4:40 AM EDTSpecial Weather StatementJAXSaint Johns35 min
May 3, 5:47 AM EDTSpecial Weather StatementJAXSaint Johns43 min
May 3, 7:31 AM EDTFlash Flood WarningJAXFlagler, Saint Johns3 hr
May 3, 9:24 AM EDTFlash Flood WarningJAXDuval3 hr
May 3, 9:29 AM EDTAreal Flood WarningJAXBradford, Clay, Union2 hr
May 3, 10:27 AM EDTAreal Flood WarningJAXFlagler, Saint Johns8 hr
May 3, 3:16 PM EDTAreal Flood WarningJAXDuval, Saint Johns6 hr
May 3, 3:25 PM EDTAreal Flood WarningJAXBradford, Clay6 hr
May 3, 5:54 PM EDTAreal Flood WarningJAXSaint Johns6 hr

Nearby

Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.